# SDR SWAA2022021170811

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737*
- Aircraft serial: 27891
- Aircraft time: 68,284 hours, 40,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT INOP 23DEF ; / [01] RELAMPED PER AMM 33-51-03
